MathSciNet Relay Station
MathSciNet bibliographic data
MR900502 (88m:81032) 81C05 (47B99 82A05)
Sütő, András The spectrum of a quasiperiodic Schrödinger operator. Comm. Math. Phys. 111 (1987), no. 3, 409–415.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement